Large Tables

Law, GR; Cox, DR; Maconochie, N; Simpson, J; Roman, E; Carpenter, LM; (2001) Large Tables. Biostatistics (Oxford, England), 2 (2). pp. 163-171. ISSN 1465-4644 DOI: https://doi.org/10.1093/biostatistics/2.2.163

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/biostatistics/2.2.163

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar